MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INT'L LTD. 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Catalog Number 961212500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Pain (1994)
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Date of death is currently unknown.Initial reporter occupation: non-healthcare professional "patient family member".
 
Event or Problem Description
Patient communication received.A daughter of a patient from (b)(6), called up regarding the hip replacement compensation, in reference to the news she read in the newspaper.She said that her mother had undergone a surgery of total hip replacement in the year 2014 at a hospital in (b)(6), and in (b)(6) 2015 her mother passed away.Thus, she wants to know the procedure to claim the compensation amount.
 
Additional Manufacturer Narrative
Product complaint : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C STEM VOID CENTALIZER 12 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8314625
Report Number1818910-2019-83467
Device Sequence Number13468342
Product Code JDI
UDI-Device Identifier10603295235736
UDI-Public10603295235736
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K013350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961212500
Device Lot Number4727177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;